International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 102 | Views: 144

Research Paper | Mathematics | Iraq | Volume 6 Issue 6, June 2017

Precise Solutions of a Viscoelastic Fluid Flow in an Annular Pipe under an Impulsive Pressure with the Fractional Generalized Burgers Model

Hanan F. Qasim | Ghada H. Ibraheem

Abstract: This paper deals with an analytical study of flow of an incompressible generalized Burgers fluid (GBF) in an annular pipe. We discussed in this problem the flow induced by an impulsive pressure gradient and compare the results with flow due to a constant pressure gradient. Analytic solutions for velocity is earned by using discrete Laplace transform (DLT) of the sequential fractional derivatives (FD) and finite Hankel transform (FHT). The influence of different parameters are analyzed on a velocity distribution characteristics and a comparison between two cases is also presented, and discussed in details. Eventually, the figures are plotted to exhibit these effects.

Keywords: Generalized Burgers fluid, Constant pressure gradient, impulsive pressure gradient

Edition: Volume 6 Issue 6, June 2017,

Pages: 801 - 805

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait